# SDR USAA980141

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 360
- Part time: 49,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 6 INCH AREA CORRODED AT STATION 360, BETWEEN S28L AND STRINGER 28R FRAME.  INSTALLED FRAME REPAIR SECTION AND REPAIRED PER SRM 53-10-04 FIG 10.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
